MAUDE Adverse Event Report: BECTON DICKINSON BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd threaded lock cannula had a connector defect.This occurred on 2 occasions during use.The following information was provided by the initial reporter: 2 threaded locks turned and never stopped.Also hcp couldn't inject to another threaded lock.
 
Additional Manufacturer Narrative
H.6.Investigation: multiple photos were received and evaluated.Samples could not be returned to the manufacturing site due to the global pandemic.Two threaded lock pieces from cavities 42 and 18 were observed with damage to their luer ¿ears.¿ one threaded lock piece from cavity 43 was observed to have a short cannula condition.Potential root cause for short cannula is associated with the defective material from supplier.Short cannula defect was recently investigated.However, batch # is required to determine whether this samples are within the same scope as previously investigated.Damaged luer ears: since the samples were damaged during manipulation, the defect could not be confirmed to be attributable to the manufacturing process.Though possibility exists it was related to manufacturing process, it is also possible samples manipulation contributed to the deformation of the ears.Unmanipulated samples with the observed defect with a known batch # are required for investigation of a potential root cause.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9970062
Report Number2243072-2020-00612
Device Sequence Number2208932
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number303369
Device Catalogue Number303369
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;